# SDR SWAA2022020790062

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 887 LBL 18 ATTACH ANGLE LOWER SURFACE HAS EVIDENCE OF CORROSION. / NC SRM LIMITS PUBLISHED PART OUT OF LIMITS REPLACED PART IAW DWG #146A9401439 ID:0085 REV:A ATAG: WN6227
